# SDR SWAA2015102145178

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115055120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, LOWER EMER EXIT LIGHT INOPERATIVE.  REPAIRED WIRE IAW WDM & AMM.
